# SDR AALA202110265638

- Difficulty date: October 25, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A300*
- Aircraft serial: 4940
- Aircraft time: 32,710 hours, 12,328 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR DIFFICULT TO OPEN/CLOSE IN FLIGHT RUBBING AT UPPER STRIKE. ADJUSTED, CLEANED AND LUBED UPPER LATCH MECHANISM PER AMM 52-51-11. OPERATIONS NORMAL.
